A Second Paper on Perpetuants

P. A. MacMahon
American Journal of Mathematics
Vol. 7, No. 3 (Apr., 1885), pp. 259-263
DOI: 10.2307/2369271
Stable URL: http://www.jstor.org/stable/2369271
Page Count: 5
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:


Log in to your personal account or through your institution.

A Second Paper on Perpetuants

Notes and References

This item contains 1 reference.

  • PGOYAL MILITARY ACADEMY, Woolwich, England, Dec. 12, 1884.